# SDR SWAA2022080538649

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 68,697 hours, 40,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CLOSE ASSIST HANDLE IS LOOSE AND WRONG COLOR / [01] REMOVED AND REPLACED FWD ENTRY DOOR ASSIST HANDLE PER AMM 52-11-00;[02] INSP
